Cortisone injection and leg cramps: What a great site... - NRAS

NRAS
26,211 members30,045 posts

Cortisone injection and leg cramps

What a great site to be reassured. I've had an CS injection in my shoulder this after noon and by 9pm I started having leg cramps.both legs. Luckily I have quinine here for twitchy legs and took a few pills to get relief .hopefully no more cramp tonight.this can't be just a cooinsidence with all on this message board.

2 Replies
oldestnewest

I've never had a cortisone injection but do get horrible cramp in my feet and legs. I always used Indian tonic water (no gin unfortunately) which I found helped but the lovely podiatrist told me that runners recommend magnesium tablets. Himself also suffers from cramp so we have been taking the magnesium and, ta dah, it works for us.

Reply

Have you not ever had one before? That’s one thing you don’t want is another side effect. I have had good experiences w/cortisone shots. The kind for sinus and the one for pain in joints or muscles. It typically is short lived. Feel better for a few days not months. My next step is to get a nerve block for the lower back. Degenerative disc hurts all day every day. I hear various good & bad about that as well. Some it seems to help for months & others only a week. We are all different in our reaction to meds. My ortho dr suggested the nerve block 6 months ago but I had heard that it is painful to have done & some say it’s great while others say not worth it. I’m hurting bad enough now to try it. Feel better!

Reply

You may also like...